# SDR GTIA2015042601558

- Difficulty date: April 26, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N526NK
- Make and model: Airbus A319-132
- Aircraft serial: 2963
- Aircraft time: 32,815 hours, 15,561 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G1R12477
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING O2 MASK DROPPED IN THE CABIN.  RE-PACKED O2 MASK ACFT LT IAW AMM 35-21-43 AND PERFORMED MANUAL MASK RELEASE.  OPS CHECK IAW AMM 35-21-43-710-052-A.  OPS CHECK GOOD.
